# SDR CALA9701740

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 CRACK IN J ANGLE AT LT WING T/E AREA JUST ABOVE AND INBOARD OF NR 7 SPOILER ACTUATOR.  THE TOP PANEL WAS REMOVED.  A J ANGLE BRACKET REPAIR WAS INSTALLED AND THE PANEL WAS REINSTALLED.  WORK WAS PERFORMED IAW SRM 51-10-2, 51-10-1, 51-30-2, AND ECRA 5750-02828.
